# SDR SWAA2024112559994

- Difficulty date: November 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1670 BATTERY PACK ARE INOP.<[01] REMOVE AND REPLACED BATTERY PACK M1670 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
